# SDR EIAA95001

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - UNSATISFACTORY GEAR UPLATCH CHECK AFTER TAKEOFF, RED NOSE GEAR UNSAFE LIGHT ON.  NOSE GEAR EXTENDED DURING UPLATCH CHECK.  RECYCLED GEAR, SAME SITUATION.  CONTINUED TO SEA WITH RIGHT HYDRAULIC SYSTEM ON HIGH.  NOTED SLIGHT NOISE AND VIBRATION FROM NOSE IN CRUISE.  PERFORMED OPERATIONAL CHECK OF NOSE GEAR IAW MM 32-20-00.  NO DEFECTS FOUND.  ALL OPERATIONS WERE NORMAL.  UPLATCH CHECK WAS NORMAL WITH AND WITHOUT LOAD.  FREE FALL CHECKS OPERATION WAS NORMAL.  AFT NOSE GEAR DOOR PRE-LOAD IS GOOD.  LUBED NOSE AND MAIN GEAR ASSEMBLIES.  NOSE STRUT SERVICED IAW MM 32-21-2.  (M)
